# SDR CA980415006

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-211
- Engine: Cfmint CFM565A1
- System (JASC): 7320 · Fuel Controlling System
- Part: Actuator
- Part number: 39680010
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 17,840 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND NR 2 ENGINE LEAKING FUEL WHEN DOING WALKAROUND.  TRACED LEAK TO VBV ACTUATOR MOTOR.  REPLACED MOTOR, ENGINE RUN CARRIED OUT AND FUNCTIONALLY AND LEAK CHECKED SERVICEABLE.  AIRCRAFT RETURNED TO SERVICE.
